Literals
- dcterms:publisher
- Revista matemática de la Universidad Complutense de Madrid
- fabio:hasPublicationYear
- 1993
- dcterms:contributor
- Fernández Castillo, Jesús María
- ou:editorial
- Universidad Complutense de Madrid
- vivo:identifier
- 1993-429
- bibo:issn
- 0214-3577
- bibo:page_range
- 233 - 240
- ou:tipoPublicacion
- Article
- dcterms:title
- Dunford-Pettis like properties of projective and natural tensor product spaces
- ou:urlDialnet
- bibo:volume
- 6
Typed Literals
- dcterms:created
- 2002-03-05T00:00:00 (xsd:dateTime)
- dcterms:modified
- 2022-12-15T00:00:00 (xsd:dateTime)
Inverse Relations
- Has related: ou:tienePublicacion
